# SDR DALA2023112809763

- Difficulty date: November 26, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 56,873 hours, 39,647 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT L1 DOOR CLOSURE PRIOR TO PUSH-BACK, GATE AGENT NOTICED DAMAGE TO BOTTOM FWD EDGE OF L1 DOOR. DAMAGE IS APROX 5" LONG. EDGE ROLLED BACK APROX 3/8". REMOVED DAMAGE PER SRM 52-10-01-2R-1. PERFORMED HFFC PER B717 NDT SPM PART 6-10-01.001. NO CRACKS FOUND QC 2099. INSTALLED REPAIR FILLER AND DOUBLER PER B717 SRM 59-10-01-2R-1 C. FINISH RESTORED, DOOR LINER REINSTALLED REF. B717 AMM 52-11-03. PRESSURIZATION CHECK L1 DOOR OK. A/C OK FOR SERVICE. (LP #5006794)
